Alert archive / Georgia / River Flood Warnings in 2022

River Flood Warning 115, NWS Atlanta, GA

August 9, 2022Forsyth County, Georgia

NWS Atlanta, GA issued this river flood warning at Aug 9, 2022, 11:07 PM EDT for Forsyth County, Georgia. It took effect at Aug 9, 2022, 11:32 PM EDT. It was in force for 3 hr.

The area

The outline as issued.

The facts

Issued
Aug 9, 2022, 11:07 PM EDT (03:07 UTC)
In effect from
Aug 9, 2022, 11:32 PM EDT
Expired
Aug 10, 2022, 2:21 AM EDT
In force
3 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

County Forsyth County, GA

The river

Written for the forecast point Big Creek at GA 9 near Cumming (CMGG1).

Action stage
4 ft
Minor stage
6 ft
Moderate stage
12 ft
Major stage
15 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02335580, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

055 
WGUS42 KFFC 100307
FLWFFC

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
1107 PM EDT Tue Aug 9 2022

...The National Weather Service in Peachtree City GA has issued a 
Flood Warning for the following rivers in Georgia...

  Big Creek at GA 9 near Cumming affecting Forsyth County.

For the Big Creek...including Cumming, Alpharetta, Roswell...Minor 
flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Additional information is available at weather.gov/atlanta.

&&


GAC117-101215-
/O.NEW.KFFC.FL.W.0115.220810T0332Z-220810T1208Z/
/CMGG1.1.ER.220810T0332Z.220810T0500Z.220810T0607Z.UU/
1107 PM EDT Tue Aug 9 2022

...FLOOD WARNING IN EFFECT UNTIL TOMORROW MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Big Creek at GA 9 near Cumming.

* WHEN...Until tomorrow morning.

* IMPACTS...At 6 feet, Flood stage is reached. Minor flooding will 
  expand into the natural flood plain of the creek upstream and 
  downstream from the gage at Atlanta Highway or Georgia Highway 9. 
  Large portions of the sidewalk and boardwalk of the Big Creek 
  Greenway will begin to flood. The areas under the Georgia 400 
  Highway and McFarland Road will be covered with around one foot of 
  water. A portion of the sidewalk under Majors Road will be covered 
  with around two feet of water.

* ADDITIONAL DETAILS...
  - At 10:45 PM EDT Tuesday the stage was 5.9 feet and rising.
  - Forecast...The river is expected to rise above flood stage
    late this evening to a crest of 6.1 feet just after midnight
    tonight. It will then fall below flood stage just after
    midnight tonight.
  - Flood stage is 6 feet.


&&

LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
      3410 8425 3411 8424


$$
1 follow-up statement
202 
WGUS82 KFFC 100621
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
221 AM EDT Wed Aug 10 2022

...The Flood Warning is cancelled for the following rivers in 
Georgia...

  Big Creek at GA 9 near Cumming affecting Forsyth County.

GAC117-100730-
/O.CAN.KFFC.FL.W.0115.000000T0000Z-220810T0621Z/
/CMGG1.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
221 AM EDT Wed Aug 10 2022

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Big Creek at GA 9 near Cumming.

* ADDITIONAL DETAILS...
  - At 1:45 AM EDT Wednesday the stage was 4.6 feet.
  - Forecast...The river will continue to fall below flood stage
    early this morning.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
      3410 8425 3411 8424


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Aug 9, 7:57 PM EDT, 3 hours 10 minutes earlier.

Area forecast discussion, Aug 9, 7:57 PM EDT, 3 hours 10 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
757 PM EDT Tue Aug 9 2022

...Updated for 00Z Aviation Discussion...

.PREV DISCUSSION... /Issued 346 PM EDT Tue Aug 9 2022/

SHORT TERM /Rest of today through Wednesday Night/...

Majority of convection has been across parts of north GA, so that
may bet a bit worked over, then focus farther southward. Outflow
interactions could keep active as well going into this evening and
still advertising some strong to few severe possible with strong
to damaging winds, frequent lightning and locally heavy rain
especially with slow movers or training.

Not sure about low level stratus formation Wednesday morning but
it could again occur and potentially lead to differential heating
trends that either help focus early convective triggering near the
edge or delay where cloud deck is more cohesive.

Bermuda ridge shows little change east of the area for Wednesday
and we stay in this similar high moisture airmass along with
another decently diurnally unstable day near 2500 J/kg SBCAPE
progged. Have very similar pops as well with mainly likely mention
NW to chance SE. Given all this, we should also have similar storm
intensity potential and threats as today.

Max temps similar too with near to slightly below normal highs
Wednesday and most areas reaching mid 80s to low 90s.

Baker

LONG TERM /Thursday through Tuesday/...

Looks like we'll see a bit of a pattern change later this week and
through the weekend. A deepening upper trough across the Eastern
CONUS will help to push a frontal boundary through a good portion of
the CWA Thursday through Friday resulting in another round of
showers and storms. At this time the front looks to stall across
southern GA closer to the GA/FL border. Thus PoPs will be higher
in these areas. And thanks to some drier air behind the front
dewpoints in the mid-60s, high temperatures in the mid-80s and
lower PoPs can be expected through much of the weekend.

In looking at next week, expect rain and thunderstorm chances to
return primarily during the afternoon hours. Temperatures will be
near-normal for this time of year.

07

&&

.AVIATION...
00Z Update...
Lingering TSRA will slowly diminish over the next several hours
through 04Z, especially with sea breeze convection from the south
which will continue northward over the next several hours. Morning
low-level CIGs and VSBY restrictions again possible between
09-14Z, which will be highly dependent on upper-level cloud cover
from ongoing storms. Widespread afternoon SHRA/TSRA likely again
Wednesday, primarily between 18-02Z. Otherwise, generally VFR
conditions with weak SW winds around 7 kts or less.

//ATL Confidence...00Z Update...
Low on Wednesday morning lower cig potential.
Medium to High on lingering TSRA timing/potential.
High on all other elements.

Thiem

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          71  89  71  85 /  20  50  40  60
Atlanta         72  89  71  86 /  30  60  50  70
Blairsville     66  82  65  80 /  30  70  70  70
Cartersville    71  87  70  85 /  30  60  60  70
Columbus        72  92  72  91 /  30  60  40  60
Gainesville     70  87  70  84 /  30  60  50  70
Macon           71  93  72  91 /  30  30  30  60
Rome            72  90  71  88 /  30  70  60  70
Peachtree City  71  90  70  88 /  30  60  50  70
Vidalia         72  94  74  93 /  30  40  30  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Baker
LONG TERM....07
AVIATION...Thiem
Hazardous weather outlook, Aug 9, 10:47 PM EDT, 20 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1047 PM EDT Tue Aug 9 2022

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-110300-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1047 PM EDT Tue Aug 9 2022

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Tonight...

Scattered showers and thunderstorms are expected to continue through
the early overnight period across much of north and central
Georgia. Some storms could contain strong winds, frequent
lightning, and locally heavy rainfall.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

Scattered to numerous thunderstorms in the afternoons and
evenings are expected each day through Thursday. As usual during
the summer, any storm will have the potential to become strong to
severe and be capable of producing gusty winds, frequent
lightning, and locally heavy rainfall.

Thunderstorm chances look to be confined mainly to central Georgia
and portions of north Georgia for Friday and then mainly far
south central Georgia for the weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Aug 9, 10:01 PM EDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1001 PM EDT Tue Aug 9 2022

GAZ074-076-100230-
Jefferson GA-Washington GA-
1001 PM EDT Tue Aug 9 2022

...A strong thunderstorm will impact portions of southeastern
Washington and central Jefferson Counties through 1030 PM EDT...

At 1001 PM EDT, a strong thunderstorm was near Bartow, or 10 miles
southwest of Louisville, moving north at 25 mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Louisville, Wadley, Davisboro, Bartow, Avera, Moxley, Grange and
Stapletons Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3306 8229 3278 8247 3282 8253 3282 8257
      3285 8267 3312 8259 3312 8258 3318 8257
      3320 8254 3312 8228
TIME...MOT...LOC 0201Z 201DEG 24KT 3289 8254

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Aug 9, 10:02 PM EDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1002 PM EDT Tue Aug 9 2022

GAZ056-068-100230-
Spalding GA-Pike GA-
1002 PM EDT Tue Aug 9 2022

...A strong thunderstorm will impact portions of southern Spalding
and Pike Counties through 1030 PM EDT...

At 1002 PM EDT, a strong thunderstorm was over Zebulon, moving north
at 15 mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Griffin, Zebulon, Williamson, Orchard Hill, Meansville, East Griffin,
Rover, Hilltop, Zetella, Lifsey Springs, Vaughn and Hollonville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3326 8448 3326 8443 3329 8442 3329 8441
      3323 8416 3318 8419 3319 8425 3307 8425
      3299 8429 3300 8430 3299 8430 3299 8437
      3303 8450
TIME...MOT...LOC 0202Z 195DEG 12KT 3308 8438

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Aug 9, 10:14 PM EDT, 53 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1014 PM EDT Tue Aug 9 2022

GAZ050-060-061-073-100245-
Putnam GA-Hancock GA-Baldwin GA-Greene GA-
1014 PM EDT Tue Aug 9 2022

...A strong thunderstorm will impact portions of north central
Baldwin, southeastern Putnam, central Hancock and southeastern Greene
Counties through 1045 PM EDT...

At 1014 PM EDT, a strong thunderstorm was near Devereux, or 9 miles
west of Sparta, moving north at 20 mph.

HAZARD...40 mph wind and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Milledgeville, Sparta, Reynolds at Lake Oconee, Liberty, Springfield,
Rockville, Plant Harlee Branch, Devereux, Shoulderbone and Oconee
Springs Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3323 8291 3314 8330 3334 8334 3348 8313
      3342 8294
TIME...MOT...LOC 0214Z 181DEG 19KT 3325 8314

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Aug 9, 10:29 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1029 PM EDT Tue Aug 9 2022

GAZ019-020-100300-
Bartow GA-Floyd GA-
1029 PM EDT Tue Aug 9 2022

...A strong thunderstorm will impact portions of southeastern Floyd
and Bartow Counties through 1100 PM EDT...

At 1029 PM EDT, a strong thunderstorm was over Kingston, or 10 miles
northwest of Cartersville, moving north at 10 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Rome, Cartersville, Adairsville, Euharlee, Emerson, White, Kingston,
Cassville, Shannon and Pinson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3439 8511 3439 8499 3438 8499 3439 8498
      3439 8497 3438 8497 3438 8496 3439 8495
      3439 8490 3429 8466 3412 8476 3417 8514
TIME...MOT...LOC 0229Z 191DEG 9KT 3423 8497

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Aug 9, 10:30 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1030 PM EDT Tue Aug 9 2022

GAZ053>057-067-068-070-100300-
Fayette GA-Lamar GA-Clayton GA-Coweta GA-Spalding GA-Meriwether GA-
Pike GA-Henry GA-
1030 PM EDT Tue Aug 9 2022

...A strong thunderstorm will impact portions of Spalding, southern
Fayette, northeastern Meriwether, northern Pike, southwestern Henry,
southeastern Coweta, southern Clayton and northwestern Lamar Counties
through 1100 PM EDT...

At 1030 PM EDT, a strong thunderstorm was over Digbey, or 11 miles
northwest of Zebulon, moving north at 10 mph.

HAZARD...40 mph wind and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Griffin, Peachtree City, Hampton, Locust Grove, Senoia, Brooks,
Williamson, Orchard Hill, Haralson, Woolsey, Sunny Side, East
Griffin, Starrs Mill, Walker Mill, Hollonville, Rover, Luella,
Highland Mills, Towalaga and Experiment.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3312 8422 3317 8467 3340 8459 3335 8409
TIME...MOT...LOC 0230Z 191DEG 9KT 3322 8448

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Aug 9, 10:58 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1058 PM EDT Tue Aug 9 2022

GAZ054-055-057-100330-
Fayette GA-Clayton GA-Henry GA-
1058 PM EDT Tue Aug 9 2022

...A strong thunderstorm will impact portions of northern Fayette,
southwestern Henry and central Clayton Counties through 1130 PM
EDT...

At 1057 PM EDT, a strong thunderstorm was over Jw Smith Reservoir, or
near Fayetteville, moving north at 10 mph.

HAZARD...Frequent cloud to ground lightning and heavy rain.

SOURCE...Radar indicated.

IMPACT...Lightning is one of nature's leading killers. If you can
         hear thunder, you are close enough to be struck by
         lightning. Heavy rain may cause temporary street flooding
         especially in poor drainage areas.

Locations impacted include...
McDonough, Fayetteville, Jonesboro, Peachtree City, Stockbridge,
Riverdale, Hampton, Tyrone, Morrow, Lovejoy, Locust Grove, Lake
Spivey, Blacksville, Inman, Bonanza, Atlanta Motor Speedway, Jw Smith
Reservoir, Flippen, Sandy Creek and Eagles Landing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.  Electrical
appliances should not be used unless in an emergency. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3340 8461 3352 8458 3359 8432 3350 8406
      3335 8409
TIME...MOT...LOC 0257Z 179DEG 7KT 3342 8438

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 8:00 PM EDTSpecial Weather StatementFFCFulton30 min
Aug 9, 8:09 PM EDTSpecial Weather StatementFFCMarion36 min
Aug 9, 8:16 PM EDTSpecial Weather StatementFFCHaralson29 min
Aug 9, 8:17 PM EDTSpecial Weather StatementFFCTroup28 min
Aug 9, 8:29 PM EDTSpecial Weather StatementFFCBleckley31 min
Aug 9, 8:39 PM EDTSpecial Weather StatementFFCTalbot36 min
Aug 9, 9:02 PM EDTSpecial Weather StatementFFCTalbot28 min
Aug 9, 9:04 PM EDTSpecial Weather StatementFFCPolk26 min
Aug 9, 9:14 PM EDTSpecial Weather StatementFFCTwiggs31 min
Aug 9, 9:27 PM EDTSpecial Weather StatementFFCPaulding33 min
Aug 9, 9:29 PM EDTSpecial Weather StatementFFCMeriwether31 min
Aug 9, 9:32 PM EDTSpecial Weather StatementFFCJohnson28 min
Aug 9, 9:42 PM EDTSpecial Weather StatementFFCPike33 min
Aug 9, 9:59 PM EDTSpecial Weather StatementFFCPaulding31 min
Aug 9, 10:01 PM EDTSpecial Weather StatementFFCJefferson29 min
Aug 9, 10:02 PM EDTSpecial Weather StatementFFCPike28 min
Aug 9, 10:14 PM EDTSpecial Weather StatementFFCHancock31 min
Aug 9, 10:29 PM EDTSpecial Weather StatementFFCBartow31 min
Aug 9, 10:30 PM EDTSpecial Weather StatementFFCSpalding30 min
Aug 9, 10:58 PM EDTSpecial Weather StatementFFCClayton, Fayette, Henry32 min
Aug 10, 8:14 AM EDTSpecial Weather StatementFFCGordon31 min
Aug 10, 8:19 AM EDTSpecial Weather StatementFFCWalker26 min
Aug 10, 9:41 AM EDTFlash Flood WarningFFCGordon, Murray, Whitfield3 hr
Aug 10, 10:22 AM EDTFlash Flood WarningFFCWalker, Whitfield6 hr
Aug 10, 11:21 AM EDTFlash Flood WarningFFCCatoosa, Dade, Walker6 hr
Aug 10, 2:37 PM EDTSpecial Weather StatementFFCFayette23 min
Aug 10, 2:40 PM EDTSpecial Weather StatementFFCDouglas35 min
Aug 10, 2:43 PM EDTSpecial Weather StatementFFCBarrow, Jackson32 min
Aug 10, 2:50 PM EDTSpecial Weather StatementFFCClayton25 min
Aug 10, 3:06 PM EDTSpecial Weather StatementFFCClayton24 min
Aug 10, 3:16 PM EDTSpecial Weather StatementFFCJackson29 min
Aug 10, 3:30 PM EDTSpecial Weather StatementFFCWebster30 min
Aug 10, 3:31 PM EDTSpecial Weather StatementFFCDeKalb29 min
Aug 10, 3:42 PM EDTSpecial Weather StatementFFCDooly33 min
Aug 10, 4:09 PM EDTSpecial Weather StatementFFCDeKalb, Fulton36 min
Aug 10, 4:11 PM EDTSpecial Weather StatementFFCDouglas34 min
Aug 10, 4:12 PM EDTSpecial Weather StatementFFCStewart33 min
Aug 10, 4:38 PM EDTSpecial Weather StatementFFCDooly37 min
Aug 10, 4:39 PM EDTSpecial Weather StatementFFCChattahoochee36 min
Aug 10, 4:50 PM EDTSpecial Weather StatementFFCSumter25 min
Aug 10, 5:10 PM EDTSpecial Weather StatementFFCMarion35 min
Aug 10, 5:15 PM EDTSpecial Weather StatementFFCDooly30 min
Aug 10, 5:27 PM EDTSpecial Weather StatementFFCUpson33 min
Aug 10, 5:37 PM EDTSpecial Weather StatementFFCWheeler38 min
Aug 10, 5:39 PM EDTSpecial Weather StatementFFCDooly36 min
Aug 10, 5:44 PM EDTSevere Thunderstorm WarningFFCDodge, Laurens31 min
Aug 10, 5:52 PM EDTSpecial Weather StatementFFCLamar, Monroe23 min
Aug 10, 5:54 PM EDTSpecial Weather StatementFFCTalbot36 min
Aug 10, 5:59 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge31 min
Aug 10, 6:09 PM EDTSpecial Weather StatementFFCTaylor36 min
Aug 10, 6:20 PM EDTSpecial Weather StatementFFCLaurens25 min
Aug 10, 6:32 PM EDTSpecial Weather StatementFFCWebster28 min
Aug 10, 6:34 PM EDTSpecial Weather StatementFFCTreutlen26 min
Aug 10, 6:36 PM EDTSpecial Weather StatementFFCCoweta24 min
Aug 10, 6:43 PM EDTSpecial Weather StatementFFCMonroe32 min
Aug 10, 6:52 PM EDTSpecial Weather StatementFFCEmanuel23 min
Aug 10, 6:53 PM EDTSpecial Weather StatementFFCJefferson37 min
Aug 10, 7:13 PM EDTSpecial Weather StatementFFCJohnson32 min
Aug 10, 7:50 PM EDTSpecial Weather StatementFFCWashington25 min
Aug 10, 7:51 PM EDTSpecial Weather StatementFFCGlascock24 min

Nearby

River Flood Warnings in Georgia, 2022Every river flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.